zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic stability in distribution of stochastic differential equations with Markovian switching. (English) Zbl 1075.60541
Asymptotic stability in distribution for a stochastic differential equation of the form $$dX(t)= f(X(t), r(t))\,dt + g(X(t), r(t))\,dB(t)$$ is studied where $B(t)$ is an $m$-dimensional Brownian motion, $f:\Bbb R^n\times S \to \Bbb R^n$, $g:\Bbb R^n\times S \to \Bbb R^{n\times m}$, $S=\{1,2,\dots ,N\}$ and $r(t)$ is a right-continuous, $S$-valued Markov chain. Sufficient criteria for the asymptotic stability are given in terms of Lyapunov functions and $M$-matrices.

MSC:
60H10Stochastic ordinary differential equations
93E15Stochastic stability
WorldCat.org
Full Text: DOI
References:
[1] Anderson, W. J.: Continuous-time Markov chains. (1991) · Zbl 0731.60067
[2] Basak, G. K.; Bisi, A.; Ghosh, M. K.: Stability of a random diffusion with linear drift. J. math. Anal. appl. 202, 604-622 (1996) · Zbl 0856.93102
[3] Berman, A.; Plemmons, R. J.: Nonnegative matrices in the mathematical sciences. (1994) · Zbl 0815.15016
[4] Ikeda, N.; Watanabe, S.: Stochastic differential equations and diffusion processes. (1981) · Zbl 0495.60005
[5] Ji, Y.; Chizeck, H. J.: Controllability, stabilizability and continuous-time Markovian jump linear quadratic control. IEEE trans. Automat. control. 35, 777-788 (1990) · Zbl 0714.93060
[6] Mao, X.: Stability of stochastic differential equations with Markovian switching. Stochastic process. Appl. 79, 45-67 (1999) · Zbl 0962.60043
[7] Mao, X.; Matasov, A.; Piunovskiy, A. B.: Stochastic differential delay equations with Markovian switching. Bernoulli 6, 73-90 (2000) · Zbl 0956.60060
[8] Mariton, M.: Jump linear systems in automatic control. (1990)
[9] Shaikhet, L.: Stability of stochastic hereditary systems with Markov switching. Theory stochastic process. 2, 180-184 (1996) · Zbl 0939.60049
[10] Skorohod, A. V.: Asymptotic methods in the theory of stochastic differential equations. (1989)